# SDR DALA2016090306405

- Difficulty date: September 2, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 63,056 hours, 45,883 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL PART RACK, DELAMINATED COCKPIT FLOOR PANEL 120E AND CRACK ANGLES, 2 ALUMINUM AND 1 PLASTIC.  FLOOR PANEL 120E WAS FABRICATED IAW AMM 53-20-01-201, PAR 7C AND ANGLE OF PLASTIC WAS REPAIRED IAW SRM 51-70-1D, PAR 10 AND ANGLES OF ALUMINUM WERE FABRICATED IAW DWG 9957820, REV.
